# SDR IPXA09157988

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661001179
- Part serial: 1531
- Condition: Punctured
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A .375 INCH PUNCTURE BOTTOM SKIN OF T/E WEDGE.  REPAIRED PER EO A300-5750-35403-B.
